# SDR DALA1111466302

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2521-2628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND AT FUSELAGE SKIN AND VERTICAL STABILIZER SEAL INTERFACE.  STA 2521-2628. MAX DEPTH: 0.027" IAW ER/A 488622-14AD, REV 0 AND SRM 53-00-01, REPAIR 15, FIG 201 PERFORMED MED FUSELAGE SKIN-BUTT JOINT EXTERNAL REPAIR, THIS IS A     CATEGORY" B" REPAIR INSP.  REQUIREMENTS INSPECTION THRESHOLD: 1500 FLIGHT CYCLES, METHOD: INTERNAL HFEC INTERVAL 6000 FLIGHT CYCLES, REF: NDT PART6 51-00-00, FIG4. METHOD: EXTERNAL LFEC: INTERVAL: 1500 FLIGHT CYCLES, REF: NDT PART6, 53-30-00, FIG5.RII COMPLETED.
